MAUDE Adverse Event Report: RTI SURGICAL RTI SURGICAL STREAMLINE TL PEDICLE SCREW; 6.5MM X 45MM STREAMLINE PEDICLE SCREW

RTI SURGICAL RTI SURGICAL STREAMLINE TL PEDICLE SCREW; 6.5MM X 45MM STREAMLINE PEDICLE SCREW
Model Number 01-PA-65-45
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was conducted and the implant passed all specifications prior to being shipped.Complaint device was returned and inspected.The cause of the issue has not been able to be determined at this time.Further evaluation is being done and if cause is determined we will update this report with the results.
 
Event or Problem Description
A posterior spinal fusion surgery was performed on the patient on (b)(6) 2018.Patient started to have pain a few weeks after this initial surgery.A ct scan was completed for this patient and the scan showed that the pedicle screw head disassembled.The patient was revised on (b)(6) 2018 and the disassembled screw was removed and replaced.

Brand Name
RTI SURGICAL STREAMLINE TL PEDICLE SCREW
Common Device Name
6.5MM X 45MM STREAMLINE PEDICLE SCREW
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key7557894
Report Number1833824-2018-00018
Device Sequence Number1818175
Product Code NKB
UDI-Device Identifier00846468005658
UDI-Public(01)00846468005658(10)208669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number01-PA-65-45
Device Catalogue NumberSAME
Device Lot Number208669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;